# SDR 96ZZZM509

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1176.5
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND REINFORCEMENT CHORD ANGLE AT BS 1176.5 CORROSION NOTED LBL 7 INCH BY RBL 7 INCH.  REPLACED CHORD AT BS 1176.5 AS PER SRM 51-10-1 PAR 4 AND SRM 51-30-2.
